Late Menstruation Is Pregnant?
Hy, I am Mey … I have been injecting for one month but I have been in almost 1.5 months, I don’t have a head … I am curious to test the midwife and I am positive, gris 2 … but we don’t know and I don’t know … but after almost 2 months I made a head, .. Is this KH, which means the kgguran or not .. ??? Thank you, please answer.
Thank you for asking HealthReplies.com.
It should be clarified beforehand, do you always have regular family planning injections according to the doctor's recommended schedule? What is your menstrual bleeding like right now, is there a lot of blood and is it clotted like flesh, is it accompanied by intense abdominal pain?
For women who use injection contraception, late menstruation does not always mean pregnancy. Frequently, this menstrual delay occurs due to the influence of hormones whose balance is disturbed due to the content in the KB itself. Stress, fatigue, extreme changes in body weight, extreme diet or exercise, to the side effects of medications and certain diseases can also make menstruation come late.
The positive testpack results, apart from being pregnant, can also occur due to a variety of other factors, for example inadequate testpack procedures, interruption of pregnancy (for example miscarriage, wine pregnancy, pregnancy outside the womb), or contamination of urine by bacteria and also drugs. A positive testpack results can only ensure a person is pregnant if it has been confirmed by radiological examination, for example ultrasound.
Indeed, it is not an impossible condition that 1-month injection users can get pregnant outside the plan. This usually happens to users of injecting birth control who do not adhere to the injection schedule as recommended by the doctor. However, considering you also did not confirm the results of your previous testpack, and did not explain also what kind of menstrual bleeding you are experiencing at this time, it is not yet certain whether you are actually pregnant and miscarriage, or not. Frequently, vaginal bleeding due to miscarriage is characterized by its large volume, lumps resembling flesh, and accompanied by severe abdominal pain, more than normal menstruation.
Our advice, you check yourself directly to the doctor or obstetrician so that your condition can be evaluated and treated further. If a miscarriage is true, to complete it your doctor may give you some type of medication or recommend that you undergo a curette. However, if it turns out to be another cause, of course the handling can be different. At this time, if there is still a lot of bleeding out of the vagina, we recommend that you multiply rest first, do not do excessive sexual intercourse (especially those involving vaginal penetration), live a healthy diet, drink enough, and do not stress or fear excessive yes ..
I hope this helps.